# SDR USAA2009061991522

- Difficulty date: June 6, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 54,414 hours, 23,474 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800000
- Condition: Excess Play
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C5 - MAJOR REPAIR - EXCESSIVE PLAY AT NR 1 RUDDER HINGE FITTING.  REPLACED NR 1 RUDDER HINGE FITTING IAW A320 SRM 55-36-41.
